| Model Number |
28-16-140BL - US VISIFLEX_H |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
02/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.H3 other text : device remains implanted.
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2007, with the implant of a visiflex bifurcated stent graft and a peek cuff stent graft.On (b)(6) 2010, the patient had a non-device related intuitrak infrarenal aortic extension implanted.Routine follow-up on (b)(6) 2021, identified a right common iliac aneurysm distal to the existing limb that is in place (non-device related).Reintervention was completed on (b)(6) 2022, with the implant of an afx vela suprarenal and an afx limb stent graft.The patient was reported to be stable.On (b)(6) 2024, it was reported that a routine follow-up computed tomography (ct) scan (done at an outside facility) identified an indeterminant endoleak.Reintervention plans have not yet been provided.The patient is reported to be stable.The patient is choosing not to do anything further.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the afx, endoleak (indeterminate origin) complaint was found to be a type iiib endoleak of the distal main body of the visiflex implanted (b)(6) 2007 (the product has exceeded its life expectancy).This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.Endologix identified cautionary product use as there were multiple revisions of a previously implanted graft.The final patient status was reported as being monitored as patient is choosing no treatment at this time.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - additional information, d1: product family ¿ correction, d1: common device name ¿ correction, d4: model number ¿ correction, d4: lot # - correction, d4: lot expiration date ¿ correction, d4: udi# - removed, d6a: case date ¿ correction, d10: therapy dates and concomitant devices ¿ correction, g3: awareness date ¿ updated, h4: release date ¿ correction, h6: medical device problem code ¿ remove 4065, h6: investigation finding codes - remove code 3233, h6: investigation conclusion codes - remove code 11.
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2007, with the implant of a visiflex bifurcated stent graft and a peek cuff stent graft.On (b)(6) 2010, the patient had a non-device related intuitrak infrarenal aortic extension implanted.Routine follow-up on (b)(6) 2021, identified a right common iliac aneurysm distal to the existing limb that is in place (non-device related).Reintervention was completed on (b)6) 2022, with the implant of an afx vela suprarenal and an afx limb stent graft.The patient was reported to be stable.On (b)(6) 2024, it was reported that a routine follow-up computed tomography (ct) scan (done at an outside facility) identified an indeterminant endoleak.Reintervention plans have not yet been provided.The patient is reported to be stable.The patient is choosing not to do anything further.The clinical assessment determined that the afx, endoleak (indeterminate origin) complaint was found to be a type iiib endoleak of the distal main body of the visiflex implanted (b)(6) 2007.The product has exceeded its life expectancy and there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of this endologix device.Therefore it has been determined that this is no longer a reportable complaint.